2018
Том 70
№ 5

All Issues

Sotnichenko N. A.

Articles: 6
Article (Ukrainian)

Splitting of systems of differential equations with slowly varying coefficients and irregular singular point

Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 623–629

Article (Ukrainian)

Asymptotic integration of certain systems of linear partial differential equations

Sotnichenko N. A., Yakovets V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 187—193

Article (Ukrainian)

The problem of eigenvalues and “turning points” in the theory of systems of linear differential equations

Feshchenko S. F., Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 782–792

Article (Ukrainian)

An asymptotic solution for differential equations in a Banach space in the presence of a finite system of multiple eigenvalues

Feshchenko S. F., Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 655–662

Article (Ukrainian)

On an asymptotic solution for a linear system of hyperbolic type with retarded arguments

Feshchenko S. F., Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 563—568

Article (Ukrainian)

On the asymptotic representation of solutions for systems of linear differential equations involving partial derivatives with retarded-time

Feshchenko S. F., ShkiI N. I., Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 2. - pp. 177–189